# SDR HEEA083660

- Difficulty date: January 14, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N404PH
- Make and model: Bell 407
- Aircraft serial: 53188
- System (JASC): 3442 · Weather Radar System
- Part: Control Box
- Part number: 80510800001
- Part serial: 80449
- Condition: Unreliable
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DATA BOX SKYWATCH UNRELIABLE.
